# SDR DL76L070057

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 79,140 hours, 12,011 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO NO DUCT PRESSURE FROM LEFT ENGINE AND LEFT PACK  WOULD NOT COME ON LINE.  OPERATED WITH RIGHT ENGINE AND PACK AND DUCT PRESSURE NORMAL.  FOUND CONNECTOR ON PRV CONTROLLER LOOSE.  TIGHTENED SAME.  RAN ENGINE AND PRESSURE CAME UP.  A/C RTS.
